Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Hodge integrals, partition matrices, and the lambda g conjecture
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0003-2598-4870
2003 (English)In: Annals of Mathematics, ISSN 0003-486X, E-ISSN 1939-8980, Vol. 157, no 1, 97-124 p.Article in journal (Refereed) Published
Abstract [en]

We prove a closed formula for integrals of the cotangent line classes against the top Chern class of the Hodge bundle on the moduli space of stable pointed curves. These integrals are computed via relations obtained from virtual localization in Gromov-Witten theory. An analysis of several natural matrices indexed by partitions is required.

Place, publisher, year, edition, pages
2003. Vol. 157, no 1, 97-124 p.
Keyword [en]
virasoro
Identifiers
URN: urn:nbn:se:kth:diva-22250ISI: 000180991800003OAI: oai:DiVA.org:kth-22250DiVA: diva2:340948
Note
QC 20100525Available from: 2010-08-10 Created: 2010-08-10 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Authority records BETA

Faber, Carel

Search in DiVA

By author/editor
Faber, Carel
By organisation
Mathematics
In the same journal
Annals of Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 23 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf